MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date was approximated.
 
Event or Problem Description
It was reported that a tip separation occurred.A savion flx guidewire was selected for use.During preparation outside the patient, the physician attempted to gently shape the distal tip.No strength was used and no resistance was felt while trying to shape the tip; however the distal tip broke and tore apart.The product was not used inside the patient and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Event date was approximated.Device evaluated by mfr: the unit was returned with its original pouch and has distal tip damage.The device was broken 183.2 cm from proximal to the broken section, overall should be 185 cm.The other part of the wire was not returned.On the other hand, the device was kinked at the distal tip.Overall length inspection couldn't be performed due to the condition of the device.Outer diameter dimensional inspections of the distal tip, middle of the device and proximal section were all within specifications.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8528076
Report Number2134265-2019-03988
Device Sequence Number2384629
Product Code DQX
UDI-Device Identifier08714729978831
UDI-Public08714729978831
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964551
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0022457547
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2019
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date05/30/2019
Patient Sequence Number1